# SDR 9619499946

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED HAZE AND SMOKE IN CABIN AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT AIR CYCLE MACHINE OVERSERVICED.  DRAINED OIL TO PROPER LEVEL.  ALSO CHANGED COALESCER BAGS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
